MathSciNet Relay Station
MathSciNet bibliographic data
MR1049640 35S05 (42B30 47G30)
Álvarez, Josefina; Hounie, Jorge Estimates for the kernel and continuity properties of pseudo-differential operators. Ark. Mat. 28 (1990), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement